Momentum, business cycle, and time-varying expected returns

Chordia, Tarun and Shivakumar, Lakshmanan 2002, Momentum, business cycle, and time-varying expected returns, Journal of finance, vol. 57, no. 2, pp. 985-1019, doi: 10.1111/1540-6261.00449.

Attached Files
Name Description MIMEType Size Downloads

Title Momentum, business cycle, and time-varying expected returns
Author(s) Chordia, Tarun
Shivakumar, Lakshmanan
Journal name Journal of finance
Volume number 57
Issue number 2
Start page 985
End page 1019
Total pages 35
Publisher Wiley
Place of publication Berlin, Germany
Publication date 2002-04
ISSN 0022-1082
Keyword(s) time-series patterns
Language eng
DOI 10.1111/1540-6261.00449
Field of Research 1502 Banking, Finance And Investment
HERDC Research category C1.1 Refereed article in a scholarly journal
Copyright notice ©2002, the American Finance Association
Persistent URL

Document type: Journal Article
Collections: Faculty of Business and Law
Department of Finance
Connect to link resolver
Unless expressly stated otherwise, the copyright for items in DRO is owned by the author, with all rights reserved.

Version Filter Type
Citation counts: TR Web of Science Citation Count  Cited 0 times in TR Web of Science
Scopus Citation Count Cited 398 times in Scopus
Google Scholar Search Google Scholar
Access Statistics: 322 Abstract Views, 1 File Downloads  -  Detailed Statistics
Created: Mon, 24 Jul 2017, 08:36:31 EST

Every reasonable effort has been made to ensure that permission has been obtained for items included in DRO. If you believe that your rights have been infringed by this repository, please contact